# SDR UALA2013031901694

- Difficulty date: March 18, 2013
- Submitted: April 8, 2013
- Operation: Air carrier
- Aircraft: N551UA
- Make and model: Boeing 757222
- Aircraft serial: 25399
- Aircraft time: 80,402 hours, 23,279 cycles
- Engine: Pwa PW2037
- System (JASC): 2700 · Flight Control System
- Part: Unknown
- Condition: Unknown
- Location: Trim System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT HAS POOR TRIM QUALITIES.  0 RUDDER TRIM WINGS LEVEL EVEN POWER LEVEL FUEL REQ OVER 1 RIGHT AILERON TRIM.  THE ELEVATOR POSITION SHOWS RT ELEVATOR LOWER THAN LEFT.  POOR TRIM WITH AND WITHOUT AUTO-PILOT, PER CREW.  CHECKED ELEVATOR POSITION FOR BEING SPLIT, ON SPLIT FOUND.  NO FAULTS FOUND ON PCU(S).  CHECKED EACH HYD SYSTEM, NO FAULTS FOUND. MM 27-20-00 PAGE 902,3A.
